It will get better. After taking 3 500 mg Cipro on September 25, 2007 I experienced it all - the sensation of burning all over my body, heart palps, tremors that lurched me awake as soon as I would start to fall asleep, dizziness, "weird" vision, weakness, joint pain and more. The worst of it lasted about two weeks, during which time I visited the ER several times only to be told everything looked "normal". I felt like I was dying, even coming very close to suicide several times during this period.
The only thing that pulled me through this time was desperately wanting to get better and live for my children and my husband. I was only 27 and could not accept that life was over for me. I decided to to push through, received acupuncture treatments (this helped immediately with the nerve and sleep issues). I took many liver-supporting supplements like Milk Thistle, ALA, Chlorella, Spirulina and MSM. I also decided to start eating a 100% raw vegan diet about 6 months post-Cipro. I feel that my healing really began to accelerate after the diet change. At one year out, I no longer had any noticeable symptoms, although to this day I occasionally feel a twinge in my legs and I do still have the eye floaters that I acquired from the Cipro. I no longer eat 100% raw vegan, as my constitution started to demand some meat last winter, however I do credit the diet with a good portion of my successful recovery. If nothing else, fresh green juice twice per day along with the green supplements like Chlorella provided massive therapeutic benefit in my case.
It takes time, but you will heal. Your body knows what to do, and it will happen. Sleep is crucial. Valerian Root tincture worked for me to relax my nerves so that I could sleep, magnesium helps with this as well. Eat high-quality food (organic is best). Keep in mind that conventional meats contain Antibiotic residues that could exacerbate the quinolone reaction. Some people that I have been in contact with have had success with naturopathic treatments like glutathione therapy - I couldn't afford that at the time, but coffee enemas help the liver produce glutathione and those are cheap and easy. I still use them to this day when my liver seems to be overburdened.
When things settle down a bit, see a qualified naturopath and have your thyroid and adrenals evaluated. I suspect that these drugs affect the endocrine system. My ordeal with the quinolone took me from borderline hypothyroid to significant hypothyroid, and 3 years later I am finally getting appropriately medicated for it. It may have also altered my other hormones, as my estrogen came back at a level lower than a female in menopause and lower than a one year old baby should have. I am currently working on that particular issue.
DO not despair - have hope. I wish someone has said that to me when I felt like my life was over. It's not over. You are not damaged, or destroyed, your body will repair. Give yourself a few more months, and possibly try some of the things that I have suggested, as they did help me.